MathSciNet Relay Station
MathSciNet bibliographic data
MR2263501 30C45 (30C80)
Cho, Nak Eun; Kim, Ji A Inclusion properties of certain subclasses of analytic functions defined by a multiplier transformation. Comput. Math. Appl. 52 (2006), no. 3-4, 323–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement